Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Harmonic mean")

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 74

  • Page / 3

Export

Selection :

  • and

Tell me the method, I'll give you the meanLANN, Avital; FALK, Ruma.The American statistician. 2006, Vol 60, Num 4, pp 322-327, issn 0003-1305, 6 p.Article

Numbers whose positive divisors have small integral harmonic meanCOHEN, G. L.Mathematics of computation. 1997, Vol 66, Num 218, pp 883-891, issn 0025-5718Article

Birth functions in stage structured two-sex modelsSUNDELÖF, Andreas; ABERG, Per.Ecological modelling. 2006, Vol 193, Num 3-4, pp 787-795, issn 0304-3800, 9 p.Article

On Gautschi's harmonic mean inequality for the gamma functionALZER, Horst.Journal of computational and applied mathematics. 2003, Vol 157, Num 1, pp 243-249, issn 0377-0427, 7 p.Article

Some properties of linear-fractional transformations and the harmonic mean of matrix functionsNUDEL'MAN, A. A.Operator theory. 1994, Vol 72, pp 171-184, issn 0255-0156Article

Operator means and networksARAZY, J.Integral equations and operator theory. 1991, Vol 14, Num 2, pp 157-182, issn 0378-620X, 26 p.Article

A harmonic mean inequality for the gamma functionALZER, H.Journal of computational and applied mathematics. 1997, Vol 87, Num 2, pp 195-198, issn 0377-0427Article

Refinements and extensions of an inequalityKIM, Y.-H.Journal of mathematical analysis and applications. 2000, Vol 245, Num 2, pp 628-632, issn 0022-247XArticle

A note on the arithmetic-geometric-harmonic mean inequalitiesSTEFANSKI, L. A.The American statistician. 1996, Vol 50, Num 3, pp 246-247, issn 0003-1305Article

On some further extensions of the characterizations of mean values by H. Haruki and Th. M. RassiasKIM, Y.-H.Journal of mathematical analysis and applications. 1999, Vol 235, Num 2, pp 598-607, issn 0022-247XArticle

On some inequalities of Ky Fan and Wang-WangMCGREGOR, M. T.Journal of mathematical analysis and applications. 1993, Vol 180, Num 1, pp 182-188, issn 0022-247XArticle

Multi-center clinical trials with random enrollment: Theoretical approximationsFEDOROV, Valerii; JONES, Byron; JONES, C. Matthew et al.Communications in statistics. Theory and methods. 2005, Vol 34, Num 4, pp 955-985, issn 0361-0926, 31 p.Article

Uncertain linguistic harmonic mean operators and their applications to multiple attribute group decision makingJIN HAN PARK; MIN GWI GWAK; YOUNG CHEL KWUN et al.Computing (Wien. Print). 2011, Vol 93, Num 1, pp 47-64, issn 0010-485X, 18 p.Article

Variance reduction in large graph samplingJIANGUO LU; HAO WANG.Information processing & management. 2014, Vol 50, Num 3, pp 476-491, issn 0306-4573, 16 p.Article

How to Compute a Mean? The Chisini Approach and Its ApplicationsGRAZIANI, Rebecca; VERONESE, Piero.The American statistician. 2009, Vol 63, Num 1, pp 33-36, issn 0003-1305, 4 p.Article

Improvement and extension of Chebyshev-type inequalities and of the Kolmogorov estimatesSOKOLOV, N. V.Doklady. Mathematics. 2002, Vol 65, Num 3, pp 369-372, issn 1064-5624Article

Retinements on an inequality of Ky FanYANG, G.-S; WANG, C.-S.Journal of mathematical analysis and applications. 1996, Vol 201, Num 3, pp 955-965, issn 0022-247XArticle

A new fourth order Runge-Kutta formula based on the harmonic meanSANUGI, B. B; EVANS, D. J.International journal of computer mathematics. 1994, Vol 50, Num 1-2, pp 113-118, issn 0020-7160Article

Bounds for A-G, A-H, G-H, and a family of inequalities of Ky Fan's type, using a general methodMERCER, A. M.Journal of mathematical analysis and applications. 2000, Vol 243, Num 1, pp 163-173, issn 0022-247XArticle

A plant-capture approach for population size estimation in continuous timeGOUDIE, I. B. J; POLLOCK, K. H; ASHBRIDGE, J et al.Communications in statistics. Theory and methods. 1998, Vol 27, Num 2, pp 433-451, issn 0361-0926Article

Means and averages of Taylor polynomialsHORWITZ, A.Journal of mathematical analysis and applications. 1993, Vol 176, Num 2, pp 404-412, issn 0022-247XArticle

On the inequalities of Ky Fan, Wang-Wang and AlzerGOVEDARICA, Vidan; JOVANOVI, Milan.Journal of mathematical analysis and applications. 2002, Vol 270, Num 2, pp 709-712, issn 0022-247XArticle

A note on pair-formation functionsSCHMITZ, S.-F. H; CASTILLO-CHAVEZ, C.Mathematical and computer modelling. 2000, Vol 31, Num 4-5, pp 83-91, issn 0895-7177Conference Paper

New characterization of some mean-valuesHARUKI, H; RASSIAS, T. M.Journal of mathematical analysis and applications. 1996, Vol 202, Num 1, pp 333-348, issn 0022-247XArticle

Some inequalities involving means and their conversesWANG, W.-L.Journal of mathematical analysis and applications. 1999, Vol 238, Num 2, pp 567-579, issn 0022-247XArticle

  • Page / 3